# SDR 2WAA2024102500791

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 46,324 hours, 32,693 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK NOT CONSUMING FUEL. REMAINED IN 14.3, DECLARED EMERGENCY DIVERTED TO KMIA.
